# SDR ASOA2013083008935

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 11,726 hours, 7,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT LIGHTS IN GALLERY MISSING FLOOR LIGHTING.  INSTALLED PHOTO LUMINESCENT STRIPS IN GALLEY IAW AMM 33-51-01.
